Quotient Overrings
Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 1, pp. 25-37.
@article{PDML_1973__10_1_25_0,
     author = {Storrer, Hans H.},
     title = {Quotient {Overrings}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {25--37},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {1},
     year = {1973},
     zbl = {0272.13005},
     mrnumber = {340309},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_1_25_0/}
}
TY  - JOUR
AU  - Storrer, Hans H.
TI  - Quotient Overrings
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 25
EP  - 37
VL  - 10
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_1_25_0/
UR  - https://zbmath.org/?q=an%3A0272.13005
UR  - https://www.ams.org/mathscinet-getitem?mr=340309
LA  - en
ID  - PDML_1973__10_1_25_0
ER  - 
Storrer, Hans H. Quotient Overrings. Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 1, pp. 25-37. http://archive.numdam.org/item/PDML_1973__10_1_25_0/

[1] Bourbaki N., Algèbre commutative, chap. I et II. Paris, Hermann, 1961.

[2] H.S. Butts, and C.G. Spaht, Generalized quotient rings, Math. Nachr. 53, p. 181-210, 1972. | MR 384773 | Zbl 0242.13014

[3] P.M. Cohn, Morita equivalence and duality, Queen Mary College Lecture Notes. | Zbl 0377.16015

[4] G.D. Findlay and J. Lambek, A generalized ring of quotients, I, II, Canad. Math. Bull. 1, 1958, p. 77-85. 155-167. | MR 94370 | Zbl 0085.26103

[5] R. Gilmer and W. Heinzer, Intersections of quotient rings of an integral domain, J. Math. Kyoto Univ. 7, p. 133-150, 1967. | MR 223349 | Zbl 0166.30601

[6] R. Gilmer and J. Ohm, Integral domains with quotient overrings. Math. Ann. 153, 97-103, 1964. | EuDML 161121 | MR 159835 | Zbl 0128.26004

[7] W. Heinzer, Quotient overrings of integral domains, Mathematika 17, 139-148, 1970. | MR 265334 | Zbl 0201.37202

[8] W. Heinzer, J. Ohm and R. Pendleton, On integral domains of the form D P , P minimal. J. Reine ang. Math. 241, 147-159, 1970. | EuDML 151003 | MR 263793 | Zbl 0191.32202

[9] J. Kuzmanovich, Localizations of Dedekind prime rings. J. Algebra 21, 378-393, 1972. | MR 311698 | Zbl 0236.16002

[10] J. Lambek, Lectures on rings and modules, Waltham, Blaisdell 1966. | MR 206032 | Zbl 0143.26403

[11] J. Lambek, Torsion theories, additive semantics and rings of quotients, Lecture Notes in Mathematics, vol. 177, Berlin, Heidelberg, New-York : Springer 1971. | MR 284459 | Zbl 0213.31601

[12] M.D. Larsen, and P.J. Mccarty, Multiplicative ideal theory, New-York, London Academic Press 1971. | Zbl 0237.13002

[13] J. Raynaud, Sur la théorie de la localisation, Thèse, Univ. C. Bernard, Lyon I 1971.

[14] B. Stenstrom, Rings and modules of quotients, Lecture Notes in Mathematics, vol. 236, Berlin, Heidelberg, New-York : Springer 1971. | MR 325663 | Zbl 0229.16003

[15] H.H. Storrer, Epimorphismen von kommutativen Ringen, Comment. Math. Helv. 43, 378-401, 1968. | MR 242810 | Zbl 0165.05301

[16] H.H. Storrer, A characterization of Prüfer domains, Canad. Math. Bull. 12, 809-812, 1969. | MR 254025 | Zbl 0185.28401

[17] H.H. Storrer, Rings of quotients of perfect rings, Math. Z. 122, 151-165, 1971. | MR 299636 | Zbl 0214.05302

[18] Y. Utumi, On quotient rings, Osaka Math. J. 8, 1-18, 1956. | MR 78966 | Zbl 0070.26601

[19] C.L. Walker and E.A. Walker, Quotient categories and rings of quotients, Rocky Mountain, J. Math. 2, 513-555, 1972. | MR 338045 | Zbl 0276.16007